Alert archive / Washington / Winter Storm Warnings in 2012

Winter Storm Warning 22, NWS Seattle, WA

December 6, 2012

NWS Seattle, WA issued this winter storm warning at Dec 6, 2012, 12:38 PM PST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 6, 2012, 12:38 PM PST (20:38 UTC)
Expired
Dec 7, 2012, 3:38 PM PST
In force
27 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WWUS46 KSEW 062038
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1238 PM PST THU DEC 6 2012

WAZ518-519-070445-
/O.UPG.KSEW.WW.Y.0041.000000T0000Z-121207T1200Z/
/O.NEW.KSEW.WS.W.0022.121206T2038Z-121208T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
1238 PM PST THU DEC 6 2012

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS UPGRADED THE WINTER
WEATHER ADVISORY FOR THE WEST SLOPES OF THE CASCADES AND PASSES TO
A WINTER STORM WARNING. THE WINTER STORM WARNING IS IN EFFECT
UNTIL 4 PM PST FRIDAY. 

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS...  
SNOQUALMIE PASS...PARADISE...AND WHITE PASS.

* TIMING...HEAVY SNOW SHOWERS WILL CONTINUE THROUGH FRIDAY.
  SHOWERS WILL DECREASE LATE FRIDAY AFTERNOON.

* SNOW ACCUMULATIONS...18 INCHES TO THREE FEET OF SNOW IS EXPECTED
  THIS AFTERNOON THROUGH FRIDAY AFTERNOON. THESE ACCUMULATIONS
  WILL BE IN ADDITION TO THE 1 TO 3 FEET THAT FELL WEDNESDAY NIGHT
  AND THURSDAY MORNING. HEAVIEST SNOW ACCUMULATIONS WILL BE AT
  MOUNT BAKER.

* MAIN IMPACT...HAZARDOUS DRIVING CONDITIONS THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING OR
IMMINENT.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR
1-800-695-7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WAZ513-070445-
/O.EXT.KSEW.WW.Y.0041.000000T0000Z-121208T0000Z/
OLYMPICS-
1238 PM PST THU DEC 6 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...HEAVY SHOWERS WILL CONTINUE THROUGH TONIGHT IN THE
  OLYMPICS.

* SNOW ACCUMULATIONS...8 TO 15 INCHES BY FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

ALBRECHT
WEATHER.GOV/SEATTLE
4 follow-up statements
888 
WWUS46 KSEW 070103
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
503 PM PST THU DEC 6 2012

WAZ518-519-071230-
/O.CON.KSEW.WS.W.0022.000000T0000Z-121208T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
503 PM PST THU DEC 6 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS... 
  SNOQUALMIE PASS...PARADISE...AND WHITE PASS.

* TIMING...HEAVY SNOW SHOWERS WILL CONTINUE THROUGH FRIDAY.
  SHOWERS WILL DECREASE LATE FRIDAY AFTERNOON AND EVENING.

* SNOW ACCUMULATIONS...AN ADDITIONAL 12 TO 20 INCHES OF SNOW ARE
  EXPECTED FROM LATE THIS AFTERNOON THROUGH FRIDAY EVENING. THIS
  WILL BE IN ADDITION TO THE 12 TO 18 INCHES OF SNOW WHICH FELL
  OVER THE CASCADES EARLIER ON THURSDAY.

* SNOW LEVEL...2000 TO 3000 FEET THROUGH FRIDAY MORNING...FALLING
  TO NEAR 1500 FEET ON FRIDAY AFTERNOON.

* MAIN IMPACT...HAZARDOUS DRIVING CONDITIONS THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-
7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WAZ513-071230-
/O.CON.KSEW.WW.Y.0041.000000T0000Z-121208T0000Z/
OLYMPICS-
503 PM PST THU DEC 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...HEAVY SHOWERS WILL CONTINUE THROUGH TONIGHT IN THE 
  OLYMPICS. 

* SNOW ACCUMULATIONS...ADDITIONAL ACCUMULATION OF 6 TO 12 INCHES
  FROM LATE THURSDAY AFTERNOON THROUGH FRIDAY EVENING. THIS WILL
  BE IN ADDITION TO SNOW WHICH OCCURRED EARLIER ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

HANER

WEATHER.GOV/SEATTLE
082 
WWUS46 KSEW 070601
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1001 PM PST THU DEC 6 2012

WAZ518-519-071415-
/O.CON.KSEW.WS.W.0022.000000T0000Z-121208T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
1001 PM PST THU DEC 6 2012

...WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTH AND
CENTRAL CASCADES ABOVE 2000 UNTIL 4 PM PST FRIDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER...STEVENS PASS...
  SNOQUALMIE PASS...PARADISE...AND WHITE PASS.

* TIMING...SNOW SHOWERS WILL BECOME HEAVY AT TIMES OVERNIGHT AND
  CONTINUE THROUGH FRIDAY. THE SHOWERS WILL GRADUALLY DECREASE IN
  INTENSITY FRIDAY AFTERNOON.

* SNOW ACCUMULATIONS...AN ADDITIONAL 1 TO 2 FEET OF SNOW IS LIKELY
  BY EARLY FRIDAY EVENING. THIS WILL BE ON TOP OF THE 1 TO 2 FEET
  THAT HAS ALREADY FALLEN.

* MAIN IMPACT...HAZARDOUS WINTER DRIVING CONDITIONS AT TIMES IN
  THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-
7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WAZ513-071415-
/O.CON.KSEW.WW.Y.0041.000000T0000Z-121208T0000Z/
OLYMPICS-
1001 PM PST THU DEC 6 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE OLYMPICS
ABOVE 2000 FEET UNTIL 4 PM PST FRIDAY...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW SHOWERS...LOCALLY HEAVY AT TIMES...WILL PERSIST
  THROUGH FRIDAY MORNING BEFORE TAPERING OFF OR BECOMING LIGHT
  FRIDAY AFTERNOON.

* SNOW ACCUMULATIONS...AN ADDITIONAL 6 TO 11 INCHES OF SNOW IS
  LIKELY BY LATE FRIDAY AFTERNOON.

* MAIN IMPACT...THE ADDITIONAL SNOWFALL MIGHT RESULT IN CLOSURE OF
  HURRICANE RIDGE ROAD ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR THE LATEST ROAD CONDITIONS FOR HURRICANE RIDGE ROAD...CALL
360-565-3131 OR VISIT WWW.NPS.GOV/OLYM/INDEX.HTM.

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WWW.WEATHER.GOV/SEATTLE
668 
WWUS46 KSEW 071225
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
425 AM PST FRI DEC 7 2012

WAZ519-080000-
/O.NEW.KSEW.WW.Y.0042.121208T0000Z-121208T1200Z/
/O.CON.KSEW.WS.W.0022.000000T0000Z-121208T0000Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
425 AM PST FRI DEC 7 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR WEST SLOPES OF THE CENTRAL CASCADES AND
PASSES...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
SATURDAY.

THE WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON.

* SOME AFFECTED LOCATIONS...STEVENS PASS... SNOQUALMIE
  PASS...PARADISE...AND WHITE PASS.

* TIMING...SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE TODAY.
  SHOWERS WILL DECREASE TONIGHT EXCEPT IN THE CONVERGENCE ZONE
  BETWEEN STEVENS AND SNOQUALMIE PASS.

* ACCUMULATIONS...AN ADDITIONAL 10 TO 20 INCHES OF NEW SNOW IS
  POSSIBLE THROUGH TONIGHT. THIS WILL BE ON TOP OF THE 1 TO 2 FEET
  THAT HAS ALREADY FALLEN IN THE LAST DAY AND A HALF.

* MAIN IMPACT...HAZARDOUS WINTER DRIVING CONDITIONS AT TIMES IN 
  THE PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-
7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WAZ518-080000-
/O.CON.KSEW.WS.W.0022.000000T0000Z-121208T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
425 AM PST FRI DEC 7 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* SOME AFFECTED LOCATIONS...MOUNT BAKER.

* TIMING...SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE TODAY.
  THE SHOWERS WILL GRADUALLY DECREASE IN INTENSITY THIS AFTERNOON.

* SNOW ACCUMULATIONS...AN ADDITIONAL 8 TO 14 INCHES OF NEW SNOW IS
  LIKELY BY LATER TONIGHT. THIS WILL BE ON TOP OF THE 2 FEET THAT
  HAS ALREADY FALLEN IN THE LAST DAY AND A HALF. 

* MAIN IMPACT...HAZARDOUS WINTER DRIVING CONDITIONS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER IS OCCURRING
OR IMMINENT.

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-
7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

WAZ513-080000-
/O.CON.KSEW.WW.Y.0041.000000T0000Z-121208T0000Z/
OLYMPICS-
425 AM PST FRI DEC 7 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* SOME AFFECTED LOCATIONS...HURRICANE RIDGE.

* TIMING...SNOW SHOWERS...LOCALLY HEAVY AT TIMES...WILL PERSIST 
  THROUGH FRIDAY MORNING BEFORE TAPERING OFF OR BECOMING LIGHT 
  FRIDAY AFTERNOON. 

* SNOW ACCUMULATIONS...AN ADDITIONAL 3 TO 6 INCHES OF SNOW TODAY
  WITH THE SNOW SHOWERS TAPERING OFF IN THE AFTERNOON.

* MAIN IMPACT...THE ADDITIONAL SNOWFALL MIGHT RESULT IN CLOSURE OF
  HURRICANE RIDGE ROAD TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR THE LATEST ROAD CONDITIONS FOR HURRICANE RIDGE ROAD...CALL
360-565-3131 OR VISIT WWW.NPS.GOV/OLYM/INDEX.HTM.

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$
713 
WWUS46 KSEW 072338
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
338 PM PST FRI DEC 7 2012

WAZ519-080800-
/O.CAN.KSEW.WS.W.0022.000000T0000Z-121208T0000Z/
/O.EXT.KSEW.WW.Y.0042.121207T2338Z-121208T1400Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
338 PM PST FRI DEC 7 2012

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM PST
SATURDAY...
...WINTER STORM WARNING HAS ENDED...

A WINTER WEATHER ADVISORY IN NOW IN EFFECT UNTIL 6 AM PST SATURDAY
MORNING.

* SOME AFFECTED LOCATIONS...STEVENS PASS... SNOQUALMIE PASS... 
  PARADISE...AND WHITE PASS. 

* TIMING...SNOW SHOWERS WILL CONTINUE THROUGH TONIGHT...THEN
  DECREASE SATURDAY MORNING.

* ACCUMULATIONS...AN ADDITIONAL 5 TO 10 INCHES OF SNOW IS EXPECTED
  THROUGH TONIGHT. THE HEAVIEST AMOUNTS WILL OCCUR LOCALLY WHERE
  THE PUGET SOUND CONVERGENCE ZONE SETS UP...MOST LIKELY BETWEEN
  STEVENS PASS AND SNOQUALMIE PASS.

* MAIN IMPACT...HAZARDOUS WINTER DRIVING CONDITIONS AT TIMES IN
  THE PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-
7623...OR VISIT WWW.WSDOT.WA.GOV.

A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER
WEATHER CONDITIONS SUCH AS FREEZING RAIN AND SNOW OCCURRING AT
THE SAME TIME. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD
ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT
EXPECTED.

&&

$$

WAZ518-080045-
/O.CAN.KSEW.WS.W.0022.000000T0000Z-121208T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
338 PM PST FRI DEC 7 2012

...WINTER STORM WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM
WARNING.

OVER TWO FEET OF SNOW FELL THE PAST COUPLE DAYS. STEADY SNOW HAS
NOW TRANSITIONED TO SHOWERS...THEREFORE THE WARNING FOR THE
NORTH CASCADES HAS ENDED. SNOW SHOWERS WILL CONTINUE TONIGHT WITH
A FEW MORE INCHES OF ACCUMULATION POSSIBLE.

$$

WAZ513-080045-
/O.CAN.KSEW.WW.Y.0041.000000T0000Z-121208T0000Z/
OLYMPICS-
338 PM PST FRI DEC 7 2012

...WINTER WEATHER ADVISORY HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER WEATHER
ADVISORY.

$$
WEATHER.GOV/SEATTLE
MERCER

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Dec 6, 9:00 AM PST, 3 hours 38 minutes earlier.

Area forecast discussion, Dec 6, 9:00 AM PST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST THU DEC 6 2012

.SYNOPSIS...STRONG WESTERLY FLOW ALOFT IS OVER THE REGION. WEATHER
DISTURBANCES EMBEDDED IN THE WESTERLIES WILL GIVE GUSTY WINDS AT
TIMES...SHOWERS A TIMES...AND SNOW IN THE MOUNTAINS. HIGH PRESSURE
WILL BUILD TOWARD THE AREA OVER THE WEEKEND...BUT WILL NOT BE STRONG
ENOUGH TO KEEP WEATHER SYSTEMS FROM BRUSHING WESTERN WASHINGTON.

&&

.SHORT TERM...THE ISALLOBARIC ANALYSIS...PRESSURE CHANGE
CHART...SHOWS ONE SHORTWAVE OVER WA AND ANOTHER OFFSHORE. THE FIRST
DISTURBANCE IS GIVING SHOWER ACTIVITY OVER THE AREA TODAY AND THE
SECOND SHORTWAVE WILL MOVE THROUGH THE AREA LATER TONIGHT AND
FRIDAY. THERE WILL PROBABLY BE A LITTLE BREAK BETWEEN THE SYSTEMS
THIS EVENING AND THE 12Z NAM SHOWS THE TWO FEATURES PRETTY WELL.
PERIODS OF SNOW WILL FALL IN THE MOUNTAINS AND A WINTER WEATHER
ADVISORY IS IN EFFECT FOR THAT. WITH THIS WESTERLY FLOW ALOFT THERE
WILL BE A BIT OF A RAINSHADOW OVER THE CENTRAL SOUND...NOT STRONG
ENOUGH TO KEEP SHOWERS OUT OF THE FORECAST BUT PRECIP AMOUNTS WILL
BE LIGHTEST ON THE KITSAP PENINSULA AND AROUND HOOD CANAL. AFTER
EACH DISTURBANCE A CONVERGENCE ZONE COULD SET UP WHICH MAY HELP
FOCUS SOME HEAVIER SNOW SHOWERS IN THE CENTRAL CASCADES AT
TIMES...THE 48HR PRECIP TOTAL FROM THE 4KM 12Z UW WRFGFS SUGGESTS A
FEW AREAS IN THE CASCADES AND THE VOLCANOES COULD PICK UP TWO FEET
OF SNOW. AREAS FROM SEQUIM TO DABOB BAY AND OVER TO THE METRO AREA
ARE WELL SHADOWED AND ONLY GET A LITTLE LIGHT SHOWER ACTIVITY AT
TIMES.  THE FLOW ALOFT WILL TURN NORTHWEST FRIDAY NIGHT AS AN UPPER
LEVEL RIDGE BUILDS OFFSHORE. THE FORECAST FOR SATURDAY IS A LITTLE
UP IN THE AIR...A WARM FRONT MAY SNEAK OVER THE BUILDING RIDGE AND
ARRIVE FAST ENOUGH TO HAVE A CHANCE OF RAIN IN THE FCST. THE 12Z NAM
IS HAS A FEW SHOWERS GOING SATURDAY MORNING...MAYBE THE LAST GASP OF
A PSCZ...AND THE WARM FRONT BREAKS UP JUST OFFSHORE SATURDAY NIGHT.
THEN TAIL END OF THE MAIN FRONTAL SYSTEM BREAKS UP OVER WESTERN WA
SUNDAY. 19

.LONG TERM...THERE IS A DIRTY UPPER RIDGE JUST OFFSHORE SUN/MON BUT
IT MAY BREAK DOWN QUICKLY MONDAY NIGHT...12Z GFS HAS A DECENT COLD
FRONT PUSHING THROUGH WESTERN WA TUESDAY AFTERNOON. THE 00Z ECMWF
HAD A WEAKER COLD FRONT PUSHING THROUGH THE AREA TUESDAY
EVENING...WILL HAVE TO SEE IF THE 12Z EURO TRENDS TOWARD THE GFS. 19

&&

.HYDROLOGY...THE LOWER REACHES OF THE CHEHALIS RIVER WILL GRADUALLY
RECEDE BELOW FLOOD STAGE. THE COOL SHOWERY PATTERN WITH SNOW IN THE
MOUNTAINS WILL ALLOW ALL THE RIVERS TO TREND DOWN. THE FREEZING
LEVEL DOES RISE SUN AND MON BUT THERE WILL NOT BE MORE THAN A LITTLE
LIGHT SPOTTY RAIN AT TIMES. THE 12Z GFS HAS A STRONG COLD FRONT
TUESDAY AFTERNOON FOR PERHAPS ANOTHER SHOT OF COOL AIR AND LOW SNOW
LEVELS. HYDROLOGICALLY SIGNIFICANT PRECIPITATION FOR THE RIVERS IS
NOT EXPECTED IN THE NEXT 7 DAYS. 19

&&

.AVIATION...WESTERLY FLOW WILL CONTINUE ACROSS WESTERN WA TODAY AND
TONIGHT. WEAK UPPER LEVEL DISTURBANCES WILL TRIGGER SHOWERS ACROSS
THE REGION. THE AIR MASS REMAINS MOIST AND UNSTABLE. LOW LEVEL
ONSHORE FLOW WILL INCREASE TONIGHT BEHIND A COLD FRONT WITH GUSTY
S/SW WINDS EXPECTED. CEILINGS WILL LIKELY REMAIN IN MVFR RANGE WITH
SHOWERS. 33

KSEA...SHOWERS WILL REMAIN IN THE VICINITY TODAY...BUT THE CENTRAL
SOUND WILL REMAIN MOSTLY RAIN SHADOWED WITH WESTERLY DOWNSLOPE FLOW
OFF THE OLYMPICS. KATX RADAR HAS BEEN SHOWING THIS TREND. MVFR CIGS
EXPECTED. SURFACE WINDS WILL REMAIN S/SW NEAR 10 KT.

&&

.MARINE...ONSHORE FLOW CONTINUES ACROSS WESTERN WA TODAY. HIGHEST
WINDS AND WAVES ARE OVER THE COASTAL WATERS AND WEST ENTRANCE - A
SMALL CRAFT ADVISORY IS IN EFFECT. PUGET SOUND AND HOOD CANAL ARE
ALSO SEEING WINDS WITHIN SMALL CRAFT ADVISORY RANGE...BUT WINDS
SHOULD EASE THIS AFTERNOON /AND MAY BRIEFLY FLIP TO NORTHERLY OVER
THE NORTH SOUND/. SOUTH TO SOUTHWEST WINDS WILL INCREASE AGAIN
TONIGHT AND FRIDAY AS A COLD FRONT MOVES INLAND. WILL LIKELY SEE
SMALL CRAFT ADVISORY WINDS ACROSS ALL ZONES. HIGH PRES WILL BUILD
INLAND ON SAT WITH NWLY FLOW ACROSS THE REGION. A WARM FRONT WILL
CLIP THE REGION ON SUN...FOLLOWED BY A COLD FRONT SUN NIGHT. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNINGS REMAIN IN EFFECT FOR THE CHEHALIS RIVER AT
     PORTER.

     WINTER WEATHER ADVISORY IN EFFECT FOR THE OLYMPICS AND CASCADES
     ABOVE 2000 FEET UNTIL 4 AM FRIDAY.

PZ...SMALL CRAFT ADVISORY COASTAL WATERS...WEST ENTRANCE STRAIT OF
     JUAN DE FUCA...PUGET SOUND AND HOOD CANAL.

     SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.

FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 8:40 PM PSTSmall Craft AdvisorySEW63 hr
Dec 6, 1:00 PM PSTSmall Craft AdvisorySEW32 hr

Nearby

Winter Storm Warnings in Washington, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.